# SDR ASAA2022062738830

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 24,741 hours, 7,642 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 251A24391
- Condition: Broken
- Location: Rh Elev Tab Mech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78327016 FOUND ELEVATOR TAB CONTROL MECHANISM SPRING BROKEN, FWD INBD POSITION. R/H ELEVATOR. GROUNDED - YES. REPLACED FWD INBD RIGHT ELEVATOR TAB CONTROL MECHANISM SPRING REF B737-900 AMM 27-31-34. NO DEFECTS NOTED.
